Alert archive / New Mexico / High Wind Warnings in 2022

High Wind Warning 7, NWS El Paso, TX

November 28, 20224 counties in New Mexico

NWS El Paso, TX issued this high wind warning at Nov 28, 2022, 4:24 AM MST for 4 counties in New Mexico. It took effect at Nov 28, 2022, 2:00 PM MST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 28, 2022, 4:24 AM MST (11:24 UTC)
In effect from
Nov 28, 2022, 2:00 PM MST
Expired
Nov 29, 2022, 2:20 PM MST
In force
24 hr
Issued by
NWS El Paso, TX

Counties Grant County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 103 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 11.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2022-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2022-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3779 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WWUS74 KEPZ 281124
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
424 AM MST Mon Nov 28 2022

NMZ402-408-282300-
/O.UPG.KEPZ.HW.A.0006.221128T2100Z-221130T0300Z/
/O.NEW.KEPZ.WI.Y.0026.221128T2100Z-221129T0500Z/
/O.NEW.KEPZ.HW.W.0007.221129T0500Z-221130T0300Z/
Southern Gila Highlands/Black Range-Eastern Black Range Foothills-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Hillsboro, and Winston
424 AM MST Mon Nov 28 2022

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MST
THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
MST TUESDAY...

* WHAT...West winds 30 to 50 mph with gusts up to 70 mph 
  possible.
 
* WHERE...Elevations above 7500 feet in the Black Range, Eastern 
  Black Range Foothills, Sacramento Mountains Above 7500 Feet 
  and East Slopes Sacramento Mountains Below 7500 Feet. 

* WHEN...From late Monday afternoon through late Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Strong winds are expected to last through 
  most of the watch time, with the strongest from 5 AM Tuesday 
  through 6 PM Tuesday over the Sacramento Mountains. Winds over 
  the Black Range could have a slightly later start and earlier 
  end by a couple hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ414>416-282300-
/O.UPG.KEPZ.HW.A.0006.221128T2100Z-221130T0300Z/
/O.NEW.KEPZ.HW.W.0007.221128T2100Z-221130T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
424 AM MST Mon Nov 28 2022

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MST TUESDAY...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 70 mph 
  possible. 

* WHERE...West Slopes Sacramento Mountains Below 7500 Feet 
  County. 

* WHEN...From late Monday afternoon through late Tuesday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Strong winds are expected to last through 
  most of the watch time, with the strongest from 5 AM Tuesday 
  through 6 PM Tuesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
4 follow-up statements
114 
WWUS74 KEPZ 281627
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
927 AM MST Mon Nov 28 2022

NMZ402-408-282330-
/O.CON.KEPZ.HW.W.0007.221129T0500Z-221130T0300Z/
/O.CON.KEPZ.WI.Y.0026.221128T2100Z-221129T0500Z/
Southern Gila Highlands/Black Range-Eastern Black Range Foothills-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Hillsboro, and Winston
927 AM MST Mon Nov 28 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 PM MST THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 PM MST TUESDAY...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with gusts
  up to 45 mph expected. For the High Wind Warning, west winds 30
  to 40 mph with gusts up to 65 to 70 mph expected. 

* WHERE...Southern Gila Highlands/Black Range and Eastern Black 
  Range Foothills Counties.

* WHEN...For the Wind Advisory, from 2 PM this afternoon to 10 PM
  MST this evening. For the High Wind Warning, from 10 PM this 
  evening to 8 PM MST Tuesday. 

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds are expected to last for the
  duration of the warned time frame, with the strongest winds from
  midnight Tuesday through 6 AM MST Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ414>416-282330-
/O.CON.KEPZ.HW.W.0007.221128T2100Z-221130T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
927 AM MST Mon Nov 28 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM MST TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 65 to 75 mph 
  expected.

* WHERE...West Slopes Sacramento Mountains Below 7500 Feet, 
  Sacramento Mountains Above 7500 Feet and East Slopes 
  Sacramento Mountains Below 7500 Feet Counties.

* WHEN...From 2 PM this afternoon to 8 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds are expected to last for the
  duration of the warned time frame, with the strongest winds from
  3 AM MST Tuesday through 2 PM MST Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
ED
071 
WWUS74 KEPZ 282147
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
247 PM MST Mon Nov 28 2022

NMZ402-408-291400-
/O.CON.KEPZ.HW.W.0007.221129T0500Z-221130T0300Z/
/O.CON.KEPZ.WI.Y.0026.000000T0000Z-221129T0500Z/
Southern Gila Highlands/Black Range-Eastern Black Range Foothills-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Hillsboro, and Winston
247 PM MST Mon Nov 28 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 PM MST TUESDAY...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with 
  gusts up to 45 mph expected. For the High Wind Warning, west 
  winds 30 to 40 mph with gusts up to 65 to 70 mph expected.

* WHERE...Southern Gila Highlands/Black Range and Eastern Black 
  Range Foothills Counties.

* WHEN...For the Wind Advisory, from 2 PM this afternoon to 10 
  PM MST this evening. For the High Wind Warning, from 10 PM 
  this evening to 8 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds are expected to last for the
  duration of the warned time frame, with the strongest winds from
  midnight Tuesday through 2 PM MST Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ414>416-291400-
/O.CON.KEPZ.HW.W.0007.000000T0000Z-221130T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
247 PM MST Mon Nov 28 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 65 to 75 mph 
  expected.

* WHERE...West Slopes Sacramento Mountains Below 7500 Feet, 
  Sacramento Mountains Above 7500 Feet and East Slopes 
  Sacramento Mountains Below 7500 Feet Counties.

* WHEN...From 2 PM this afternoon to 8 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds are expected to last for the 
  duration of the warned time frame, with the strongest winds 
  from 3 AM MST Tuesday through 2 PM MST Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ406-291400-
/O.NEW.KEPZ.WI.Y.0027.221129T0500Z-221130T0300Z/
Uplands of the Bootheel-
Including the city of Cloverdale
247 PM MST Mon Nov 28 2022

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM MST
TUESDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Uplands of the Bootheel County.

* WHEN...From 10 PM this evening to 8 PM MST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Occasional gusts of up to 60 mph are
  possible at the highest elevations of the advised area from 6 
  AM MST Tuesday through noon Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
ED
331 
WWUS74 KEPZ 291134
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
434 AM MST Tue Nov 29 2022

NMZ414>416-300300-
/O.CON.KEPZ.HW.W.0007.000000T0000Z-221130T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
434 AM MST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 65 to 75 mph 
  expected. 

* WHERE...West Slopes Sacramento Mountains Below 7500 Feet, 
  Sacramento Mountains Above 7500 Feet and East Slopes 
  Sacramento Mountains Below 7500 Feet Counties. 

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Strong winds are expected to last for the
  duration of the warned time frame, with the strongest winds
  through 2 PM MST this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ402-408-300300-
/O.CON.KEPZ.HW.W.0007.000000T0000Z-221130T0300Z/
Southern Gila Highlands/Black Range-Eastern Black Range Foothills-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Hillsboro, and Winston
434 AM MST Tue Nov 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 to 70 mph 
  expected. 

* WHERE...Southern Gila Highlands/Black Range and Eastern Black 
  Range Foothills Counties. 

* WHEN...Until 8 PM MST this evening. 

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Strong winds are expected to last for the
  duration of the warned time frame, with the strongest winds
  through 2 PM MST this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ406-300300-
/O.CON.KEPZ.WI.Y.0027.000000T0000Z-221130T0300Z/
Uplands of the Bootheel-
Including the city of Cloverdale
434 AM MST Tue Nov 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected. 

* WHERE...Uplands of the New Mexican Bootheel.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

* ADDITIONAL DETAILS...Occasional gusts of up to 60 mph are
  possible at the highest elevations of the advised area through
  noon today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
869 
WWUS74 KEPZ 292120
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
220 PM MST Tue Nov 29 2022

NMZ402-408-414>416-292230-
/O.CAN.KEPZ.HW.W.0007.000000T0000Z-221130T0300Z/
Southern Gila Highlands/Black Range-Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Hillsboro, Winston, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, and Sacramento
220 PM MST Tue Nov 29 2022

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased across the area, therefore the High Wind
Warning is cancelled. West winds of 15 to 30 mph with gusts to 40
mph can still be expected until sunset.

$$

NMZ406-292230-
/O.CAN.KEPZ.WI.Y.0027.000000T0000Z-221130T0300Z/
Uplands of the Bootheel-
Including the city of Cloverdale
220 PM MST Tue Nov 29 2022

...WIND ADVISORY IS CANCELLED...

Winds have decreased across the area, therefore the High Wind
Warning is cancelled. West winds of 15 to 25 mph with gusts to 35 
mph can still be expected until sunset.

$$
26

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Nov 28, 3:33 AM MST, 51 minutes earlier.

Area forecast discussion, Nov 28, 3:33 AM MST, 51 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
333 AM MST Mon Nov 28 2022

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 158 AM MST Mon Nov 28 2022

Deep westerly flow across the region will bring in some high
clouds today, but our Borderland weather will remain dry through
the work week ahead. An approaching upper trough will increase
winds this afternoon, with breezy lowland and windy mountain
conditions. Winds will remain strong, and even grow stronger,
tonight and Tuesday as the system passes. Temperatures will
continue rising with afternoons slightly warming than normal.
Wednesday brings a cold front and cooler temperatures. Thursday
and Friday will bring warmer and continued dry conditions. Next
weekend could be wet, as deep subtropical moisture moves in from
the south, a pattern reminiscent of summer, not late fall.

&&

.SHORT TERM...
(Today and tonight)
Issued at 158 AM MST Mon Nov 28 2022

For today, a mostly flat ridge aloft will bring dry weather to the
Borderland. A longwave trough to our north and combined with
shortwave trough to our southwest will develop a leeside surface
trough that will be centered across eastern Colorado this afternoon.
This will cause the winds in Sacramento Mountains and Black
Range/Gila Region area to pick. Expect the winds to be anywhere
between 25 and 45 mph with with gust up to 65 mph. The least amount
of winds will be in the lowlands and the valleys. Due to this, there
is Wind Advisory in effect for parts of the Gila/Black Range area
from 2 p.m. to 10 p.m. today and a High Wind Warning for the
Sacramento Mountains from 2 p.m. today to 8.p.m Tuesday. Embedded
within the west southwesterly flow aloft will be a weak shortwave
that will bring a few high clouds to our area during the course of
the day. The high temperatures this afternoon will be above the
normal for the lowlands and below the normal for the mountains. For
tonight, the winds will continue to be strong over the Gila and
Black Range area with an upgrade from a Wind Advisory to a High Wind
Warning for this same location. As the trough to our north moves
further south, a few clouds might hover over the northern portion of
the CWA. Dry weather will persist through the overnight hours. The
winds will be from the west southwest at the surface while becoming
westerly aloft. With that said, the low temperatures on Tuesday
morning will be several degrees above the normal for this time of
the year.

&&

.LONG TERM...
(Tuesday through Sunday)
Issued at 158 AM MST Mon Nov 28 2022

We start the long term with the continuation of elevated wind
speeds across the region, as the next upper trough passes to our
north. Today's high clouds will move out and we will see more sun,
slightly warming temperatures, and deeper mixing. Winds will
likely peak in the morning and early afternoon, before diminishing
in the late afternoon, early evening. The lowlands will sit on the
edge of Advisory criteria, but models suggest just under. However
our mountain zones will stay up in the Advisory/Warning criteria
area, with winds in the 35-45 mph range. The SACs will likely see
gusts near 70 mph.

As the system ejects into the Central Plains Tuesday night, a huge
mass of cooler air will rush south and push across our region. We
should have fropa by Wednesday morning. East winds will keep this
cooler air filtering in through the day for a cooler afternoon.
The air isn't super cold, and the push isn't really strong, so we
don't anticipate any wind issues (just breezy east winds over
southern lowlands and west slopes), and temperatures will cool
down by only 5-10 degrees from Tuesday's warm highs. There is no
moisture for this front to work with, so it passes with dry
conditions.

Thursday and Friday are "tweener" day, between weather systems
with no real weather issues. Our flow will be quasi-zonal with a
deep SW flow and dry and warming conditions in place over the
Southwestern U.S. We will see a mix of clear skies and high
clouds, temperatures warming to well above normal, and much
lighter winds.

Friday night through Sunday look quite interesting as models have
been suggesting a return to the Monsoon. Well, not really, but the
pattern looks to transition to one that resembles it. High
pressure aloft over the Gulf of Mexico, and a west coast Trough
will channel and focus a deep fetch of moisture laden southwest
flow over our region. Surface dewpoints will more than double our
normal number for early DEC, and PWATs are forecast at record
levels. The models do generate a fair amount of widespread QPF
during this period as showers move in from the SW. Snow levels
will be quite high (9,000-10,000ft), as our air-source will be
from the south. Only the highest of peaks will see snow. This
could potentially melt any snowpack, possibly cause some local
drainage flooding, and could reduce spring melt water. This
early, that is a lot of assumptions, but something to be
considering.

&&

.AVIATION...
(06Z TAFS)
Issued at 1025 PM MST Sun Nov 27 2022

VFR conditions continue through the period with high clouds moving
in through the overnight hours. Strong and gusty southwest winds
return tomorrow after 19Z, especially over area mountains. Wind
speeds between 15-20 kts are expected at TAF sites. Stronger winds
are expected in the mountains, including the Black Range and the
Sacs. LLWS and turbulence is possible near mountains. HZ and BLDU
is possible near dust prone areas after 21Z. The probability for
very low VIS due to BLDU is low for now.

&&

.FIRE WEATHER...
Issued at 158 AM MST Mon Nov 28 2022

Dry weather is expected again today with low moisture in place
across the much of the area. The winds will be light across the
lowlands and valleys but strong in mountains mostly the Sacramento
Mountains. Temperatures will be below the average in the mountains
and above the average in the lowlands. For Tuesday the winds will
increase across the entire area. The winds will continue to be the
strongest in the mountains. Tuesday will be the windiest day of the
week. Tuesday will also be dry but will moisten a bit especially in
the mountains. The temperatures is expected to be a few degrees
warmer than what today's temperatures will be. A cold front will
push through the Borderland overnight Tuesday that will allow the
temperatures to cool off to at and below the normal on Wednesday.
The moisture will begin to increase on Wednesday with Thursday being
the day with the greatest amount of moisture for the latter half of
the week. The winds will become light after Tuesday's event with the
temperatures warming to above the average on Friday across the
entire zones.

The min RHs today will be between 14 and 20% in the lowlands and 22
and 28% in the mountains. The min RHs on Tuesday will be between 14
and 28% in the lowlands and 30 and 50% in the mountains. The
ventilation rates will be poor to very good today and good to
excellent on Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                  66  43  70  38 /   0   0   0   0
Sierra Blanca            64  39  65  35 /   0   0   0   0
Las Cruces               63  36  63  31 /   0   0   0   0
Alamogordo               61  38  63  30 /   0   0   0   0
Cloudcroft               41  26  39  20 /   0   0   0   0
Truth or Consequences    61  36  62  29 /   0   0   0   0
Silver City              54  35  52  31 /   0   0   0   0
Deming                   64  36  64  29 /   0   0   0   0
Lordsburg                61  34  60  31 /   0   0   0   0
West El Paso Metro       65  41  67  37 /   0   0   0   0
Dell City                66  37  66  30 /   0   0   0   0
Fort Hancock             69  40  71  36 /   0   0   0   0
Loma Linda               58  39  60  33 /   0   0   0   0
Fabens                   67  39  70  35 /   0   0   0   0
Santa Teresa             64  38  66  33 /   0   0   0   0
White Sands HQ           63  42  64  35 /   0   0   0   0
Jornada Range            61  37  62  30 /   0   0   0   0
Hatch                    64  38  63  27 /   0   0   0   0
Columbus                 66  41  65  32 /   0   0   0   0
Orogrande                61  36  64  31 /   0   0   0   0
Mayhill                  53  35  49  23 /   0   0   0   0
Mescalero                51  31  50  23 /   0   0   0   0
Timberon                 49  28  49  22 /   0   0   0   0
Winston                  55  34  54  26 /   0   0   0   0
Hillsboro                61  38  60  27 /   0   0   0   0
Spaceport                61  37  63  27 /   0   0   0   0
Lake Roberts             53  27  51  24 /   0   0   0   0
Hurley                   60  35  59  28 /   0   0   0   0
Cliff                    62  24  60  22 /   0   0   0   0
Mule Creek               55  29  53  28 /   0   0   0   0
Faywood                  59  37  57  30 /   0   0   0   0
Animas                   66  39  65  30 /   0   0   0   0
Hachita                  65  39  65  29 /   0   0   0   0
Antelope Wells           66  41  64  31 /   0   0   0   0
Cloverdale               59  36  58  33 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...Wind Advisory from 2 PM this afternoon to 10 PM MST this evening
     for NMZ402-408.

     High Wind Warning from 10 PM this evening to 8 PM MST Tuesday
     for NMZ402-408.

     High Wind Warning from 2 PM this afternoon to 8 PM MST Tuesday
     for NMZ414>416.

&&

SHORT TERM...36-Texeira
LONG TERM....14-Bird
AVIATION...36-Texeira
Hazardous weather outlook, Nov 27, 6:01 AM MST, 22 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
601 AM MST Sun Nov 27 2022

NMZ401>417-TXZ418>424-281315-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
601 AM MST Sun Nov 27 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There will be a chance for breezy to windy conditions on Tuesday.
Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 4:24 AM MSTWind AdvisoryEPZGrant, Luna, Sierra18 hr
Nov 28, 2:47 PM MSTWind AdvisoryEPZHidalgo24 hr

Nearby

High Wind Warnings in New Mexico, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.